# SDR R61A2018110231103

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 11,885 hours, 8,116 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO ARM AND DISARM. CLEANED AND LUBRICATED THE R1 DOOR ARM DISARM MECHANISM.  PERFORMED AN OPS CHECKED IAW AMM 52-11-40.
